# SDR SCNA20121113072

- Difficulty date: November 4, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 42,056 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LEFT SIDE STA 500E, 500F, 500G,& 500H GRAY WATER DRAIN HOSE SUPPORT BRACKETS HAVE CORROSION AROUND NUT PLATES.  REMOVED CORRODED SUPPORT BRACKETS & INSTALLED NEW BRACKETS.
